JournalsjemsVol. 8, No. 1pp. 77–122

Submanifold averaging in riemannian and symplectic geometry

  • Marco Zambon

    University of California, Berkeley, United States
Submanifold averaging in riemannian and symplectic geometry cover
Download PDF

Abstract

We give a construction to obtain canonically an \"isotropic average\" of given C1C1-close isotropic submanifolds of a symplectic manifold. To do so we use an improvement of Weinstein's submanifold averaging theorem (obtained in collaboration with H. Karcher) and apply \"Moser's trick\". We also present an application to Hamiltonian group actions.

Cite this article

Marco Zambon, Submanifold averaging in riemannian and symplectic geometry. J. Eur. Math. Soc. 8 (2006), no. 1, pp. 77–122

DOI 10.4171/JEMS/39